Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Reoccurring severe cough and chest pain. Have Muscular dystrophy, taking Thyroxin. Solution for cough?

Hi I am 39yrs old nonsmoker and I have had a reocurring cough for a yr now. Usually at night or after dairy but the last 3 days when I try too sleep I cough and have chest pains and feel its hard to breath. See the dr thus but I feel shattered and need sleep:( I take thyroxine and antidepressants can it be the tablets? Oh and I am a md carrier( muscular dystrophy .)
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello and thanks
You need to get your X-ray chest and some investigations done to know about the cause of the cough. If already done please let me know the reports. Now to get relief and sleep follow certain steps:
1. Keep the head side raised at about 30-45 degree.
2. Take regular steam Inhalation and try to expel out the phlegm as much possible.
3. If there is shortness of breath you can take inhalers to get immediate relief.
4. Chest Physiotherapy will also help you out.
5. Keep yourself warm and protect from cold weather.

Hope this will help you. But you must consult your doctor as soon as possible.
Best Wishes
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor